# SDR SWAA2022072733107

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 50,801 hours, 25,581 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG REACHED 922 ON CLIMB PILOTS REDUCED THRUST TO 900EGT WITHOUT AUTOTHROTTLES TO CRZ #2 FF WAS CONSISTENTLY HIGHER LEADING TO FUEL IMBALANCE #2 EGT WAS CONSISTENTLY HIGHER THAN #1 ENG BY 60*C. / [01] PERFORM EEC BITE TEST PER AMM 73-21-00; NO FAULTS FOUND. PERFORM MT 772-32-01; NO DEFECTS NOTED. PERFORM MT 736-00-02; FOUND PRSOV LEAKING AND HSR WORKING INCONSISTENTLY. R&R PRSOV PER AMM 36-11-04; AND HSR PER AMM 36-11-07. OPS CHECK GOOD. REFERENCE LOG PAGE 2038827.
